Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pasty motions, stomach upset. Advised enterogermina, probiotics, lopramide. Blood test ,clear. Urine test had protein trace. Help?

my 10 month old passes motions 5 times a day. A very pasty poo
doctor has prescibed him enterogermina yesterday plus probiotics.
We are from Australia on vaccation in India.
Can I give him enterogermina please advice.
He has been having stomach upset from the time we landed in India August 24th.
One of the doctor prescribed lopramide is this safe.
He also had antibiotic course for 5days from septeber 2nd.
He had blood test done last week which was clear.Urine test had protine trace what does that mean.
Wed, 9 Oct 2013
Report Abuse
Question is related to
Medical Topics
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.
I can understand your concern.

Loperamide is not a drug that I would give to my infants.
It could cause more harm.

Urine trace protein is normal. Nothing to worry about that.
Yes you can give him enterogermina. No harm with that.


Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr. Rynne, I have chills, fatigue, stomach discomfort, night sweats, frequent night urination. I ve been tired most days of the week and sometimes unable to focus at work. I just wanted to lie down, rest and sleep. It comes and go throughout the day. I was diagnosed with chlamydia back in March and with adenocarcinoma in situ. I had a LEEP procedure to take out the abnormal celss. The sample had clear margin and doctor declared I don t have cancer. I am told to return every 3-4 months for close monitoring. Since these issues happenned, I have had stomach discomfort, fatigue and dizziness. In my recent visit to my primary care doctor, she prescribed Probiotics to balance my digestive system because she said the antibiotics I took to treat Chlymidia may have taken out the bad and also the good bacteria. I had it for 14 days and during that period I had extreme fatigure, headache, night sweats and chills. I couldn t bear it so I stopped it after 14 days. After stopping the medication, I continue having these sypmtoms although not extrememly severe like before but it is bad. I had to take off work for a few days. I am due to return to the doctor next week so she could run my hormone levels. I feel like the stomach discomfort is creating these problems but I don t know for sure. Please help, your advice is greatly appreciated. Tracy Nguyen

doctor1 MD

My 2 year old had normal Hardish bowel movement Thursday then Friday had one peanut butter stool then Saturday had 2 more peanut butter ones then clear mucus after then today another peanut butter stool after eating pasta but otherwise fine in himself he has intolerance to milk protein and had other intolerance pls help is this reaction to something he has eaten or a bug. Thank you.

doctor1 MD

I have upset stomach from last 10 days. I tried Norflax and ultimately had to take Imodium. Today my doctor prescribedZenflox Oz I am advised for TLC DLC and Urine test. Kindly advice about the medication. I am a diabetic. Thanks Jiwan Jyoti YYYY@YYYY

Recent questions on  Probiotic

doctor1 MD

I was recently on a round of amoxocillin for a tonsillitis infection, when I also had a yeast infection present at the time of my visit. I was also prescribed diflucan, and took two during the course of the antibiotics (10 days) to clear the infection, and have been eating lots of yogurt and kefir everyday since. I ordered a swab test at the first visit which came back negative for candida, much to my confusion. However, after the two diflucan symptoms subsided. 3 weeks later the tonsillitis returned, along with a UTI. I was prescribed another round of amoxicillin, and I have been 5 days, or halfway through, my second round. About three days ago, two days in to the second round of antibiotics, I developed yet another yeast infection.. or so I thought. I have taken two diflucan, still taking kefir and yogurt, to no avail. I had noticed that the discharge had no yeasty odor, which is usually very obvious to me, yet the symptoms all pointed to the worst yeast infection I ve ever experienced. Tonight I tried a clotrimazole suppository from an OTC 7-day treatment pack, along with acidophilus supplements, and within an hour was experiencing an even more painful and itchy, almost burning reaction. Upon inspection, I noticed very severe swelling of the inner labia, and even a tiny bit of bleeding from the now completely raw, sore and swollen inner labia. It seems to be a reaction to the clotrimazole, which I plan to discontinue. I am curious about the possibility of a lactobacilli overgrowth, or cytotolytic infection, as a result of my overzealous consumption of probiotic foods. Even moreso, I am interested in finding a way to put this problem to rest! Any suggestions are welcome and appreciated.

doctor1 MD

I had my lower lip swell up, left side about a month ago. I took a Benedryl with no immediate effect and the swelling subsided in about 36 hours. Two weeks later my lower lip swole up again this time on my right side, I took a sinus/ allergy OTC, and once again no immediate effect and the swelling subsided in about 36 hours. Have had a rash which began with a small rough spot on my ankle, loosely following as the rash grew in size, a naturopathic protocol consistent with a yeast over- growth using probiotics and anti-candida supplements. Last week consulted with a naturopathic doctor and she suggested that my rash looks like eczema, not candida, but that the swelling and the rash even as their triggers may be different in specific that both are in response to my body being overloaded with toxins. Tomorrow I begin a detox cleanse and have an appointment with a dermatologist for the skin issue. I have mostly been on an anti-inflammatory diet for a week and have not used any Candida kill supplements for 2 weeks. My most acute issue, is a third swelling which began today almost immediately after drinking a mostly veg smoothie, beginning on my upper lip this time and spreading to my right cheek. I m already moving toward some necessary lifestyle changes. I have taken a couple of benedryls today. Any suggestions you could give me would be helpful. Thank you, signed Puffyface.

doctor1 MD

hi, my daughter is having amoebiasis last sunday and was admitted to the hospital she was discharged today and still continue taking antibiotics. Is it okay for her to eat yogurt cause they say it is the best probiotic. It will not affect her stomach while eating it?

doctor1 MD

I have been suffering from indigestion, bloating after eating and a mild IBS and have been using prebiotics and probiotics for the last over a year. It did not prove effective and my condition continues. It will be much appreciated if you would be good enough to prescribe some supplements which could be available in U.K. I live in London.

doctor1 MD

My daughter is 3 years 8 months old. She doesn't pass motion regularly for last 7 months . We have been visiting doctors but situation is not improving. After 4-5 days also we need to give repository for forcing the motion. She eats a lot of...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

is this stool color normal